• High-Alert Medication Learning Guides

    Just a handful of drugs are considered high-alert medications. These medications have been proven to be safe and effective, but serious harm can occur if they are not taken exactly as directed. This means that it is vitally important for patients to understand how errors happen with these medications, and the steps that are necessary to keep them safe while taking these medications.

    Read more...
  • Is it a cold or the flu? Prevention, symptoms, and treatments

    Viruses that cause a cold or the flu are spread by droplets. This means you can get a cold or the flu from someone who is infected when they cough, sneeze, or talk. You can also get it by touching something that has viruses on it. But how do you know if you have a cold or the flu? And when should you seek medical care.

    Read more...
  • Inhalers with steroids can cause temporary vocal cord damage

    Certain medicines can cause damage to the vocal cords. The vocal cords are two bands of elastic muscle tissue that sit side-by-side in the voice box at the back of the throat. When you are silent, the vocal cords remain open so you can inhale air into your lungs. When you speak or make other sounds, the vocal cords close and vibrate as you exhale air from your lungs.

    Read more...

404

 

404: Not Found

Sorry, but the content you requested could not be found

Medication Safety Alerts

FDA Safety Alerts

Show Your Support!

ISMP needs your help to continue our life saving work